Journal of Chemistry

Journal of Chemistry / 2008 / Article

Open Access

Volume 5 |Article ID 815756 |

L. R. Ganesan, M. Balaji, "Schrodinger Equation for the Hydrogen Atom - A Simplified Treatment", Journal of Chemistry, vol. 5, Article ID 815756, 4 pages, 2008.

Schrodinger Equation for the Hydrogen Atom - A Simplified Treatment

Received04 Nov 2007
Accepted02 Jan 2008


A simple method is presented here for solving the wave mechanical problem of the hydrogen atom. The normal method of converting the Cartesian coordinates into polar coordinates is tedious and also requires an understanding of the Legendre and Lagurre polynomials. In this paper we are using an alternative method, which requires only minimal familiarity with mathematical concepts and techniques.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.